# SDR 08FDEA01826

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A2210081232000
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER FAIRING PANEL 485 AL;  FWD UPPER  RT  ATTACH PLATE IS CHAFED ON THE INNER SURFACE. REMOVED ATTACH PLATE & INSTALLED A NEW ATTACH PLATE PER SRM 51-40-21 PARA 6. LOCATED & DRILLED HOLES PER SRM 51-40-21 PARA 6. ALODINED PER SRM 51-21-10.   PRIMED PER SRM 54-23-10. APPLIED PAINT PER AMM 51-33-10-0.
